Alert archive / Michigan / River Flood Warnings in 2017
River Flood Warning 24, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this river flood warning at Apr 10, 2017, 11:46 PM EDT for Kent County, Michigan. It was in force for 50 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2017, 11:46 PM EDT (03:46 UTC)
- Expired
- Apr 13, 2017, 2:00 AM EDT
- In force
- 50 hr
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Kent County, MI
The radar
The Grand Rapids radar (KGRR), 20 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River at Grand Rapids (GDRM4).
- Action stage
- 12 ft
- Minor stage
- 18 ft
- Moderate stage
- 21 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04119000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
946
WGUS43 KGRR 110346
FLWGRR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1146 PM EDT MON APR 10 2017
...The National Weather Service in Grand Rapids has issued a flood
warning for the following rivers in Southwest Lower Michigan...
Grand River At Ada affecting Kent County
Grand River At Grand Rapids affecting Kent County
.A 10 mile wide swath of 1 to 2 inches of rain Monday evening may
cause the Grand River at Ada and downtown Grand Rapids to rise to
flood stage over the next day or two. The following forecast is based
on observed and forecast 24 hour precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Even 6 inches of fast-moving flood water can knock
you off your feet... and a depth of 2 feet will float your car.
Never try to walk... swim... or drive through such swift water. If
you come upon flood waters... stop... turn around and go another way.
This warning will be in effect until the river falls below its flood
stage.
Stay tuned to further developments by listening to your local
radio... television... or NOAA Weather Radio station for further
information.
Additional weather and river information can be found on our homepage
at www.weather.gov/grr
&&
MIC081-120546-
/O.NEW.KGRR.FL.W.0023.170411T0346Z-170413T0600Z/
/ADAM4.1.ER.170411T1800Z.170412T0000Z.170412T1500Z.NO/
1146 PM EDT MON APR 10 2017
The National Weather Service in Grand Rapids has issued a
* Flood Warning for
the Grand River At Ada.
* until late Wednesday night.
* At 10:00 PM Monday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Minor Flooding around 20.1 feet is forecast by Tuesday night.
* Impact, at 20.0 feet...Expect minor flooding of low lying areas.
* Flood history, this crest compares to a previous crest of 20.0 feet
on Dec 31 2008.
&&
LAT...LON 4289 8548 4298 8541 4302 8548 4309 8557
4302 8559 4298 8557
$$
MIC081-120545-
/O.NEW.KGRR.FL.W.0024.170411T0346Z-170413T0600Z/
/GDRM4.1.ER.170412T0000Z.170412T0000Z.170412T1200Z.NO/
1146 PM EDT MON APR 10 2017
The National Weather Service in Grand Rapids has issued a
* Flood Warning for
the Grand River At Grand Rapids.
* until late Wednesday night.
* At 11:00 PM Monday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor Flooding is forecast.
* Forecast, the river is expected to rise to near flood stage
at 18 feet by Tuesday evening.
* Impact, at 18.0 feet...Expect minor flooding of basements in low
lying areas in Grand Rapids. Moderate flooding of homes and
structures occurs upstream at Comstock Park and downstream in
Robinson Township.
* Flood history, this crest compares to a previous crest of 17.9 feet
on Feb 25 1997.
&&
LAT...LON 4291 8589 4288 8574 4297 8563 4298 8572
4295 8578 4297 8583
$$
CAS2 follow-up statements
576
WGUS83 KGRR 111545
FLSGRR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1145 AM EDT TUE APR 11 2017
...The Flood Warning has been cancelled and downgraded to a Flood
Advisory for the following river in Southwest Lower Michigan...
Grand River At Ionia affecting Ionia County
...The flood warning continues for the following rivers in Southwest
Lower Michigan...
Grand River At Lowell affecting Kent County
Grand River Near Comstock Park affecting Kent County
Grand River At Robinson Township affecting Ottawa County
Grand River At Grand Rapids affecting Kent County
.High pressure will dominate the weather across southern Michigan
through Wednesday evening. A fast moving system will produce
generally light precipitation amounts of one quarter inch or less
on Thursday...which will have little impact on area river levels.
A more significant rainfall event is expected Friday into Saturday...
which could produce a new round of rises on area rivers. Persons
with interests on rivers in southern Michigan should continue to
monitor the forecast closely...as a new round of significant rises
may materialize late this weekend or early next week. The
following forecast is based on observed and forecast 24 hour
precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Motorists should not attempt to drive around
barricades or drive cars through flooded areas.
Stay tuned to further developments by listening to your local
radio... television... or NOAA Weather Radio station for further
information.
Additional weather and river information can be found on our homepage
at www.weather.gov/grr
&&
MIC067-111615-
/O.CAN.KGRR.FL.W.0017.000000T0000Z-170411T1800Z/
/IONM4.1.ER.170407T1745Z.170408T2245Z.000000T0000Z.NO/
1145 AM EDT TUE APR 11 2017
The Flood Warning is cancelled for
the Grand River At Ionia.
and has been downgraded to a Flood Advisory.
* at 10:45 AM Tuesday the stage was 20.6 feet.
* Flood stage is 21.0 feet.
* Forecast, the river crested below flood stage at 20.8 feet. The
river will fall to 20.2 feet by tomorrow morning.
* Impact, at 21.0 feet...Expect minor flooding of several buildings
in the Ionia Fairgrounds, a shopping mall near the Fairgrounds, and
several businesses and residences in the southern portion of Ionia.
* Flood history, this crest compares to a previous crest of 20.7 feet
on Apr 30 2011.
&&
LAT...LON 4290 8521 4296 8499 4303 8488 4297 8524
$$
MIC081-121744-
/O.EXT.KGRR.FL.W.0018.000000T0000Z-170412T2100Z/
/LWLM4.1.ER.170408T1729Z.170410T1200Z.170411T2100Z.NO/
1145 AM EDT TUE APR 11 2017
The Flood Warning continues for
the Grand River At Lowell.
* until Wednesday afternoon.
* at 8:05 AM Tuesday the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast, the river will continue to fall below flood stage by late
this afternoon.
* Impact, at 15.0 feet...Expect minor flooding of commercial
buildings.
* Flood history, this crest compares to a previous crest of 15.4 feet
on Apr 14 2013.
&&
LAT...LON 4289 8548 4289 8534 4290 8521 4297 8524
4296 8534 4298 8541
$$
MIC081-121744-
/O.EXT.KGRR.FL.W.0009.000000T0000Z-170416T1500Z/
/CMPM4.2.ER.170406T2145Z.170411T1400Z.170415T1500Z.NO/
1145 AM EDT TUE APR 11 2017
The Flood Warning continues for
the Grand River Near Comstock Park.
* until Sunday morning.
* at 10:00 AM Tuesday the stage was 15.0 feet.
* Flood stage is 12.0 feet.
* Moderate Flooding is occurring and Moderate Flooding is forecast.
* Forecast, the river will continue to fall below flood stage by late
Saturday morning.
* Impact, at 16.0 feet...Major flooding on homes along Abrigador
Trail, Willow Drive, Riverbank Street and Konkle Drive. In Comstock
Park and Plainfield Township approximatley 100 homes affected by
flooding.
* Flood history, this crest compares to a previous crest of 14.7 feet
on May 1 2009.
&&
LAT...LON 4297 8563 4303 8562 4302 8559 4309 8557
4308 8570 4298 8572
$$
MIC081-121744-
/O.CON.KGRR.FL.W.0024.000000T0000Z-170413T0600Z/
/GDRM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1145 AM EDT TUE APR 11 2017
The Flood Warning continues for
the Grand River At Grand Rapids.
* until late Wednesday night.
* at 11:00 AM Tuesday the stage was 17.8 feet.
* Flood stage is 18.0 feet.
* Impact, at 18.0 feet...Expect minor flooding of basements in low
lying areas in Grand Rapids. Moderate flooding of homes and
structures occurs upstream at Comstock Park and downstream in
Robinson Township.
* Flood history, this crest compares to a previous crest of 17.8 feet
on Dec 31 2008.
&&
LAT...LON 4291 8589 4288 8574 4297 8563 4298 8572
4295 8578 4297 8583
$$
MIC139-121744-
/O.EXT.KGRR.FL.W.0010.000000T0000Z-170415T1800Z/
/RBNM4.1.ER.170409T2059Z.170412T0000Z.170414T1800Z.NO/
1145 AM EDT TUE APR 11 2017
The Flood Warning continues for
the Grand River At Robinson Township.
* until Saturday afternoon.
* at 12:30 AM Tuesday the stage was 14.2 feet.
* Flood stage is 13.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast, the river will continue rising to near 14.9 feet by this
evening. The river will fall below flood stage Friday early
afternoon.
* Impact, at 15.0 feet...Vanlopik Road is 1 to 2 feet under water.
Moderate flooding of several homes on the east end of Vanlopik
subdivision occurs.
* Flood history, this crest compares to a previous crest of 15.1 feet
on Feb 8 2013.
&&
LAT...LON 4300 8610 4297 8595 4291 8589 4297 8583
4304 8591 4307 8610
$$
MWS436
WGUS83 KGRR 120326
FLSGRR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1126 PM EDT TUE APR 11 2017
...The Flood Warning has been cancelled and downgraded to a Flood
Advisory for the following river in Southwest Lower Michigan...
Grand River At Lowell affecting Kent County
Grand River At Grand Rapids affecting Kent County
Thornapple River Above Hastings affecting Barry County
Portage River Near Vicksburg affecting Kalamazoo County
.The heavy rain from yesterday is over and dry weather is expected
Wednesday. Some light rain is possible Thursday evening but a more
significant rainfall is possible Friday night into Saturday. Persons
with interests on rivers in southern Michigan should continue to
monitor the forecast closely...as a new round of significant rises
may materialize late this weekend or early next week. The
following forecast is based on observed and forecast 24 hour
precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Motorists should not attempt to drive around
barricades or drive cars through flooded areas.
Stay tuned to further developments by listening to your local
radio... television... or NOAA Weather Radio station for further
information.
Additional weather and river information can be found on our homepage
at www.weather.gov/grr
&&
MIC081-120356-
/O.CAN.KGRR.FL.W.0018.000000T0000Z-170412T1939Z/
/LWLM4.1.ER.170408T1729Z.170410T1200Z.170411T1939Z.NO/
1126 PM EDT TUE APR 11 2017
The Flood Warning is cancelled for
the Grand River At Lowell.
and has been downgraded to a Flood Advisory.
* at 8:05 AM Tuesday the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Forecast, the river will continue to fall below flood stage by late
this afternoon.
* Impact, at 15.0 feet...Expect minor flooding of commercial
buildings.
* Flood history, this crest compares to a previous crest of 15.4 feet
on Apr 14 2013.
&&
LAT...LON 4289 8548 4289 8534 4290 8521 4297 8524
4296 8534 4298 8541
$$
MIC081-120356-
/O.CAN.KGRR.FL.W.0024.000000T0000Z-170413T0600Z/
/GDRM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1126 PM EDT TUE APR 11 2017
The Flood Warning is cancelled for
the Grand River At Grand Rapids.
and has been downgraded to a Flood Advisory.
* at 11:00 PM Tuesday the stage was 17.6 feet.
* Flood stage is 18.0 feet.
* Forecast, the river crested below flood stage at 17.9 feet. The
river will fall to 16.2 feet by Thursday morning.
* Impact, at 18.0 feet...Expect minor flooding of basements in low
lying areas in Grand Rapids. Moderate flooding of homes and
structures occurs upstream at Comstock Park and downstream in
Robinson Township.
* Flood history, this crest compares to a previous crest of 17.3 feet
on May 1 2009.
&&
LAT...LON 4291 8589 4288 8574 4297 8563 4298 8572
4295 8578 4297 8583
$$
MIC077-120356-
/O.CAN.KGRR.FL.W.0008.000000T0000Z-170413T0600Z/
/VCKM4.1.ER.000000T0000Z.170407T1646Z.170412T0600Z.UU/
1126 PM EDT TUE APR 11 2017
The Flood Warning is cancelled for
the Portage River Near Vicksburg.
* Flood stage is 5.0 feet.
* Forecast, the river is forecast to have a maximum value of 5.0 feet
after midnight tonight.
* Impact, at 5.0 feet...Expect overflows into wooded areas and
farmland adjacent to the river
* Flood history, this crest compares to a previous crest of 5.0 feet
on Apr 20 2013.
&&
LAT...LON 4208 8547 4211 8544 4216 8544 4215 8548
4211 8553 4208 8552
$$
MIC015-120356-
/O.CAN.KGRR.FL.W.0014.000000T0000Z-170412T1200Z/
/HSTM4.1.ER.170407T0845Z.170409T0430Z.170411T1830Z.NO/
1126 PM EDT TUE APR 11 2017
The Flood Warning is cancelled for
the Thornapple River Above Hastings.
and has been downgraded to a Flood Advisory.
* at 11:15 PM Tuesday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at 2:30 PM Tuesday.
* Forecast, the river will continue to fall to 5.9 feet by Thursday
morning.
* Impact, at 7.0 feet...Expect minor flooding of Tyden Park in
Hastings, and homes upstream and downstream of Hastings.
* Flood history, this crest compares to a previous crest of 7.1 feet
on Mar 14 2010.
&&
LAT...LON 4268 8550 4259 8523 4260 8516 4266 8517
4265 8524 4273 8541
$$
wdmWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Apr 10, 9:41 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Apr 10, 9:41 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Grand Rapids MI 941 PM EDT Mon Apr 10 2017 LATEST UPDATE... Update .SYNOPSIS... Issued at 253 PM EDT Mon Apr 10 2017 Showers and thunderstorms...some strong to severe...will move through West Michigan this evening. Cooler and drier weather is expected Tuesday into Wednesday...with another chance of rain on Thursday. Warmer temperatures are expected Friday into the weekend with rain chances also increasing from Friday night through early Sunday. && .UPDATE... Issued at 942 PM EDT Mon Apr 10 2017 The main area of convection is moving east with the frontal wave. Within the next 2 hours the convection should be out of the area. We could have a few lingering light rain showers will follow as the colder air comes in. && .SHORT TERM...(This evening through Wednesday night) Issued at 253 PM EDT Mon Apr 10 2017 Immediate concern is impact of convection tonight. Radar indicates showers and thunderstorms over Illinois moving to the northeast. Short range models are in good agreement moving the showers and thunderstorms through the forecast area by 06Z. Precipitable water values are well above normal...just over an inch on the 12Z DTX sounding. Models show values increasing to between 1.25 and 1.5 inches as the system moves through this evening. Ground moisture is still high from the rainfall event last Wednesday. While heavy rainfall will accompany the stronger storms...do not think that the coverage or duration will be enough to warrant a flood watch headline. Thanks to DTX and APX for coordination on this issue. May see some light rain across northern sections in the wrap around early Tuesday. Will maintain low chance pops for the first part of Tuesday...before 18Z. Dry weather is then expected Wednesday...with another weather maker approaching late Wednesday night into Thursday. Trend has been for the system to weaken as it moves east...so will continue to advertise rain but expect amounts to be on the light side. .LONG TERM...(Thursday through Monday) Issued at 253 PM EDT Mon Apr 10 2017 Rain chances will increase once again late Friday night as strong warm advection redevelops over the region. Expect significant chances for rain to continue through Sunday afternoon when a cold front moves through...ushering in a drier and cooler airmass for the first part of the upcoming work week. Rain chances will increase again by Tuesday afternoon. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 745 PM EDT Mon Apr 10 2017 The area of convection tracking east with and just ahead of the main surface low (which is just ahead of the developing upper low) will track east across the TAF sites between now and 10 pm. The I-96 TAF sites will have a more continuous rain event than those along I-94 but even there they should get the convection with the cold front. I did not put gusty winds in the TAF for the storms but it is not out of the question. Behind the convection we have a large area of low clouds that will move in behind the rain area so I would expect IFR cigs at most of the TAF sites between 09z and 18z. Conditions should improve slowly after that. && .MARINE... Issued at 253 PM EDT Mon Apr 10 2017 Small Craft Advisory continues in effect this evening. Latest guidance suggests a continued weakening trend in wave heights and wind speeds...so will maintain the advisory through this evening but expect it to be allowed to expire. East to southeast wind develops Wednesday through Thursday...but wave activity will not increase significantly in the nearshore. && .HYDROLOGY... Issued at 253 PM EDT Mon Apr 10 2017 Minor river flooding is ongoing across Southwest Lower Michigan. The Grand River in Comstock Park is the only site at, or expected to reach, moderate flood levels. The river should continue in moderate flood through Tuesday. Most sites have crested or are cresting and should fall into tonight. Showers and thunderstorms today and tonight should produce up to an inch of rain. However if multiple storms move over the same area, locally heavy rain is possible. The rain from these storms should not be a problem, unless they track over a river basin. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...None. LM...None. && UPDATE...WDM SYNOPSIS...MWS SHORT TERM...MWS LONG TERM...MWS AVIATION...WDM HYDROLOGY...63 MARINE...MWS
Hazardous weather outlook, Apr 10, 11:26 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED National Weather Service Grand Rapids MI 1126 PM EDT Mon Apr 10 2017 MIZ037>040-043>046-050>052-056>059-064>067-071>074-120200- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 1126 PM EDT Mon Apr 10 2017 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Tonight The heavy rain from earlier has caused some minor flooding in low lying areas. Some roads remain blocked due to flooding in some areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday High water levels will continue through the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ844>849-120200- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1126 PM EDT Mon Apr 10 2017 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. wdm
In the hours before
Local storm report, Apr 10, 9:20 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
920 PM EDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HEAVY RAIN 2 W ADA 42.95N 85.53W
04/10/2017 M1.91 INCH KENT MI NWS EMPLOYEE
TOTAL RAINFALL THROUGH APPROXIMATELY 60
MINUTES.
&&
JAMLocal storm report, Apr 10, 9:22 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
922 PM EDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND DMG 3 NNW FREEPORT 42.80N 85.34W
04/10/2017 KENT MI PUBLIC
KENT COUNTY SAR REPORTS BARN DESTROYED ON
92ND STREET. DAMAGE ASSOCIATED WITH TORNADIC
DEBRIS SIGNATURE SEEN ON RADAR.
&&
TJTLocal storm report, Apr 10, 9:23 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
923 PM EDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL 4 NW SAINT JOHNS 43.04N 84.61W
04/10/2017 E0.25 INCH CLINTON MI EMERGENCY MNGR
&&
JAMLocal storm report, Apr 10, 9:24 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
924 PM EDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL 3 SSE HAMILTON 42.64N 85.98W
04/10/2017 E0.25 INCH ALLEGAN MI PUBLIC
REPORTED AT 130TH AND M40, HAMILTON, MI.
&&
JAMLocal storm report, Apr 10, 9:34 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
934 PM EDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND DMG 3 NNW FREEPORT 42.80N 85.34W
04/10/2017 KENT MI EMERGENCY MNGR
UPDATED: KENT COUNTY SAR REPORTS BARN
DESTROYED ON 92ND STREET. DAMAGE ASSOCIATED
WITH TORNADIC DEBRIS SIGNATURE SEEN ON
RADAR. TREES REPORTED BLOCKING 92ND STREET
BETWEEN WINGEIER AND FREEPORT AVE.
&&
JAMLocal storm report, Apr 10, 9:39 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
939 PM EDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HEAVY RAIN EAST GRAND RAPIDS 42.95N 85.61W
04/10/2017 M1.38 INCH KENT MI CO-OP OBSERVER
TOTAL RAINFALL SO FAR. OBSERVER NOTED
STANDING WATER IN STREET. BRETON/ELMWOOD IS
CLOSED DUE TO STANDING WATER.
&&
JAMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:02 PM EDT | Special Weather Statement | GRR | Kent | 28 min |
| Apr 10, 8:03 PM EDT | Areal Flood Advisory | GRR | Allegan, Kent, Ottawa | 6 hr |
| Apr 10, 8:11 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 34 min |
| Apr 10, 8:26 PM EDT | Special Weather Statement | GRR | Barry | 34 min |
| Apr 10, 8:34 PM EDT | Special Marine Warning | GRR | 26 min | |
| Apr 10, 8:37 PM EDT | Tornado Warning | GRR | Ionia, Kent | 23 min |
| Apr 10, 8:47 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 28 min |
| Apr 10, 9:03 PM EDT | Areal Flood Advisory | GRR | Clinton, Gratiot, Ionia | 6 hr |
| Apr 10, 11:00 PM EDT | River Flood Warning | GRR | Clinton | 5 days |
| Apr 10, 11:46 PM EDT | River Flood Warning | GRR | Kent | 50 hr |
| Apr 11, 12:31 AM EDT | River Flood Advisory | GRR | Kalamazoo | 3 days |
| Apr 11, 12:31 AM EDT | River Flood Advisory | GRR | Ingham | 37 hr |
| Apr 11, 1:59 AM EDT | River Flood Advisory | GRR | Calhoun | 42 hr |
| Apr 11, 10:25 AM EDT | River Flood Advisory | GRR | Kalamazoo | 36 hr |
| Apr 11, 4:25 PM EDT | River Flood Advisory | GRR | Ionia | 29 days |
Nearby
River Flood Warnings in Michigan, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.